Oxyelite pro (new version) powder &pills illness
- 10-09-2013, 08:51 PM
- 10-09-2013, 08:58 PM
- 10-10-2013, 12:14 PM
10-10-2013, 12:47 PM
10-10-2013, 01:29 PM
10-11-2013, 04:52 PM
Iron Forged Nutrition Rep
use code "R1balla" to receive a discount
10-11-2013, 04:56 PM
10-11-2013, 05:41 PM
i honestly think its linked to the supplement. obviously we dont know exactly what those 30 people have in common, food etc etc. but what are the chances? their drinking water?
i enjoy a lot of usp products. i just want them to sort all this out soon as possible
10-11-2013, 05:49 PM
Also, two new confirmed cases reported since this got on the news earlier this week. It's all over the local channels over here. They even interviewed a patient that is in the hospital right now.
It's pretty scary. I just want this thing to get resolved and move on.
10-11-2013, 05:57 PM
10-11-2013, 06:05 PM
10-11-2013, 06:06 PM
So, not all of the cases are linked to OEP (according to all of the links tbone posted).
Wouldn't this lead people to believe there has to be something else in common?
24/29 used OEP, so how did the other 5 get the same thing without the OEP?
10-11-2013, 06:12 PM
10-11-2013, 06:15 PM
10-11-2013, 09:06 PM
This is interesting. I got free sample pack of the pills with my creapure order. I took them for 3 days and started feeling terrible. I threw the rest out a couple weeks back and I've been feeling better since. This makes me wonder if I should get my liver function checked out.
10-11-2013, 09:37 PM
10-11-2013, 10:02 PM
10-11-2013, 10:05 PM
But, with everything already associated to the OEP why would they not disclose that?
There are plenty of reasons for the discrepancy, one of which is that it isn't the OEP causing it.
It could be a ton of other things (drinking water, food contamination, etc.)
All I'm saying is that it could be other things as well. If there are people in the same location, with the same illness, who didn't use the OEP it may be worth considering other factors.
10-11-2013, 10:15 PM
Of course there are people in the same location and with the same illness. People get Hepatitis all the time, that doesn't mean that everyone that has it, in that same location have the same cause. The point is that nearly all of them have one thing in common, and that is that they took OEP. I'm sure there are numerous cases of Hepatitis is Hawaii not cause by OEP. It's the increase in cases that first caused the concern, not the Hepatitis itself. That fact is that there were over 29 people that took OEP and developed these liver problems. With that many people in common having the same problems and taking the same supplement, I would be inclined to say that OEP is the cause. What people don't know is why and whether or not the product has been contaminated or not, or how. Who knows how it happened but the product they took is definitely the cause.
10-11-2013, 10:20 PM
10-11-2013, 10:25 PM
10-11-2013, 10:31 PM
10-11-2013, 11:54 PM
He is saying people there get hepatitis...not just ones that were taking oep...so just chance on the non oep related cases.
FINAFLEX PRODUCT EDUCATOR
Visit our website at www.FINAFLEX.com
" If you're looking for a work horse.......I'm no Clydesdale."
10-12-2013, 12:41 AM
Oxyelite has been on the market now.. what .. 4 years? 5 years? Why is all of the sudden we now seen 20 something cases all coming out of one area in one sudden time frame, when this product has been consumed by 100 of thousands of people all over the world? Not to mention all of the knock offs of OEP.. why are those people not dropping dead either? If you listen to that Dr she says the product will "shut down your kidneys, make your brain swell" those are pretty outrageous claims. Something does not add up, and OEP is definitely not the causative factor.
10-12-2013, 12:44 AM
10-12-2013, 12:48 AM
10-12-2013, 01:12 AM
Serious Nutrition Solution ~~
mw at seriousnutritionsolutions dot com
10-12-2013, 03:03 AM
This actually happened to me back in 2010. Liver enzymes went off the charts and felt like I was having a heart attack with severe pain. None of my food would digest and the doctors had no clue what was wrong with me. Came home from the emergency and started vomiting blood. Went back to the hospital for blood tests and stayed there for 3 weeks without eating a single meal, just had an IV bag. Blood tests came back saying that my liver enzymes were extremely elevated and that is the definition of hepatitis, except for the fact that they tested me for hepatitis A, B, and C. All came back negative. They decided to shoot vancomycin through my IV. Started feeling well enough to eat 3 days later. Lost about 30 pounds while I was in the hospital. Some supplements can be hepatotoxic, so don't joke around saying it won't happen to you. It's something you never want to experience. It caused excruciating pain, so bad you beg for morphine every 3 hours. Stay safe guys.
10-12-2013, 03:15 AM
10-12-2013, 03:28 AM
Similar Forum Threads
- By xxZer0xx in forum SupplementsReplies: 1Last Post: 07-19-2013, 04:05 PM
- By T-Bone in forum NutraplanetReplies: 24Last Post: 03-17-2013, 01:36 PM
- By Uziel in forum SupplementsReplies: 65Last Post: 01-17-2013, 06:35 PM
- By roblasane in forum Supplement AuctionReplies: 13Last Post: 05-01-2012, 11:53 AM
- By joeyp84 in forum Weight LossReplies: 5Last Post: 07-20-2011, 03:52 PM